# SDR FDEA201108123238

- Difficulty date: August 12, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69436689
- Condition: Corroded
- Location: Bs 720e S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED, BS 720E, OTBD OF STRINGER 26R.  REMOVED CORRODED SHEAR TIE  IAW SRM 53-10-2. FABRICATED NEW SHEAR TIE REPAIR IAW SRM 53-10-4 FIG 15. INSTALLED NEW SHEAR TIE REPAIR IAW SRM 53-10-4 FIG 15.
